Browse Title Index


 
Issue Title
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON ALGORITHM FOR NUMERICAL SOLUTION OF OPTIMAL MEASUREMENT PROBLEM USING LINEAR SPLINES Abstract   PDF
A.A. Ebel
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON APPROXIMATION OF JOINT FIXED POINTS Abstract   PDF (Русский)
D.A. Serkov
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON EXISTENCE OF SOLUTIONS TO STOCHASTIC DIFFERENTIAL EQUATIONS WITH OSMOTIC VELOCITIES Abstract   PDF
Yu. E. Gliklikh, K. A. Samsonova
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON EXISTENCE OF SOLUTIONS TO STOCHASTIC DIFFERENTIAL INCLUSIONS WITH CURRENT VELOCITIES II Abstract   PDF
Yu.E. Gliklikh, A.V. Makarova
 
Vol 5, No 4 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON GLOBAL IN TIME EXISTENCE OF SOLUTIONS TO STOCHASTIC EQUATIONS WITH BACKWARD MEAN DERIVATIVES Abstract   PDF
Yu. E. Gliklikh, N. V. Zakharov
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON INTEGRATION IN QUASI-BANACH SPACES OF SEQUENCES Abstract   PDF
Alevtina Keller, Alyona Zamyshlyaeva, Minzilya Sagadeeva
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON KERNELS AND IMAGES OF RESOLVING ANALYTIC DEGENERATE SEMIGROUPS IN QUASI-SOBOLEV SPACES Abstract   PDF
J.K.T. Al-Isawi
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON MATHEMATICAL MODELING OF THE MEASUREMENT TRANSDUCERS Abstract   PDF
Yu. V. Khudyakov
 
Vol 6, No 1 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON MODELLING THE CONVECTING POLAR IONOSPHERE Abstract   PDF
Yu. E. Gliklikh, G. A. Vlaskov
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON MODIFIED METHOD OF MULTISTEP COORDINATE DESCENT FOR OPTIMAL CONTROL PROBLEM FOR SEMILINEAR SOBOLEV-TYPE MODEL Abstract   PDF
N. A. Manakova
 
Vol 7, No 4 (2020): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON NUMERICAL SOLUTION IN THE SPACE OF DIFFERENTIAL FORMS FOR ONE STOCHASTIC SOBOLEV-TYPE EQUATION WITH A RELATIVELY RADIAL OPERATOR Abstract   PDF
D. E. Shafranov
 
Vol 9, No 3 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON OBSERVATION WHILE SOLVING THE PROBLEM OF OPTIMAL DYNAMIC MEASUREMENTS Abstract   PDF
A. V. Keller
 
Vol 6, No 4 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON ONE METHOD OF CALCULATING MOVING BOUNDARIES IN EULER COORDINATES Abstract   PDF
E. S. Shestakovskaya, Ya. E. Starikov
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON SOME PROPERTIES OF SOLUTIONS TO DZEKTSER MATHEMATICAL MODEL IN QUASI-SOBOLEV SPACES Abstract   PDF (Русский)
J.K.T. Al-Isawi
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON STOCHASTIC DIFFERENTIAL INCLUSIONS WITH CURRENT VELOCITIES Abstract   PDF (Русский)
Yu. E. Gliklikh, A. V. Makarova
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON THE ACCURACY AND CONVERGENCE OF THE MINIMAX FILTERING ALGORITHM FOR CHAOTIC SIGNALS Abstract   PDF
A. S. Sheludko
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON THE BERGER – LOIDREAU CRYPTOSYSTEM ON THE TENSOR PRODUCT OF CODES Abstract   PDF
V. M. Deundyak, Yu. V. Kosolapov
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON THE COMPUTATIONAL EFFICIENCY OF THE ALGORITHM OF THE NUMERICAL SOLUTION OF OPTIMAL CONTROL PROBLEMS FOR MODELS OF LEONTIEFF TYPE Abstract   PDF
A. V. Keller
 
Vol 6, No 4 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON THE OPTIMAL CONTROL PROBLEM TO SOLUTIONS OF ONE GRANBERG MODEL Abstract   PDF
E. I. Nazarova
 
Vol 1, No 1 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON THE STOCHASTIC SYSTEMS OF DIFFERENTIAL-ALGEBRAIC TYPE Abstract   PDF
Evgeniy Yurevich Mashkov
 
Vol 1, No 1 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ONE NONCLASSICAL HIGHER ORDER MATHEMATICAL MODEL WITH ADDITIVE "WHITE NOISE" Abstract   PDF
Alena Aleksandrovna Zamyshlyaeva
 
Vol 9, No 3 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS OPERATIONS ON GRAPH FUNCTIONS AND SPECTRAL PROPERTIES OF COMPOSITIONS OF REFLECTIONS Abstract   PDF
E. V. Kolmykova
 
Vol 7, No 1 (2020): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS OPTIMAL CONTROL IN THE MATHEMATICAL MODEL OF INTERNAL WAVES Abstract   PDF
K. Yu. Kotlovanov, E. V. Bychkov, A. V. Bogomolov
 
Vol 1, No 2 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS OPTIMAL CONTROL OF SOLUTIONS TO CAUCHY PROBLEM FOR SOBOLEV TYPE EQUATION OF HIGHER ORDER Abstract   PDF
O. N. Tsyplenkova
 
Vol 10, No 3 (2023): Journal of Computational and Engineering Mathematics OPTIMAL CONTROL OF SOLUTIONS TO THE CAUCHY PROBLEM FOR AN INCOMPLETE SEMILINEAR SOBOLEV TYPE EQUATION OF THE SECOND ORDER Abstract   PDF
A. A. Zamyshlyaeva, E. V. Bychkov
 
151 - 175 of 249 Items << < 2 3 4 5 6 7 8 9 10 > >>